# SDR USAA2013112700003

- Difficulty date: November 24, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 8,323 hours, 2,843 cycles
- System (JASC): 5240 · Service Doors
- Part: Relay
- Part number: EO24528A0
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 2R WILL NOT DISARM ON ECAM.  R & R RELAY 12WN, OPERATIONS NORMAL IAW TSM 52-22-00-810-812-A.
